Doctor insights on:
Will You Bleed Heavy After Taking Provera
Bleeding very heavy after taking provera (medroxyprogesterone) 10mg for 10 days, prior I have been bleeding for 3 months I'm worried about too much blood loss?
Have blood test: This is a normal effect of prover to induce the full thickness sloughing of your lining. Check your blood count checked to see if you are anemic from the bleeding. Go ahead and take some iron. ...Read more
After taking provera (medroxyprogesterone) for 10 days, how long do you bleed afterwards? I am bleeding heavy now. Haven't had cycle since nov 2013.
It varies: This should be viewed as a period, even though it has been brought on artificially. A normal period can be anywhere from 2 to 10 days. In your situation there has been a lot of time for your uterine lining to build up, so it is not surprising that this bleeding is heavy. ...Read more
See below: Moderate flow for 3-5 days typically.Get a more detailed answer ›
I'm on the 9th day of my provera (medroxyprogesterone) medication and have been bleeding heavily when will it stop? Why is this happening?
See your doctor: Any time someone has heavy bleeding due to medications, or not, they should be seen immediately by their doctor, who prescribed the medicine. In your case, it's provera (medroxyprogesterone). Let your physician discuss with you why it's happening. You want to make sure that your blood loss is not causing you to have anemia. Plus, they need to be aware, and document what is happening to you. ...Read more
Its been 5 days since I've stopped the Depo-Provera shot and I am bleeding really heavy is this normal?
Could b: Depo use and the discontinuation thereof is known to cause vaginal bleeding. So, it may very well be that. ...Read more
Took provera for 2x for 5 days, got my heavy period for 8 days; stopped 2 days ago, now im bleeding again. Is this normal?
I have been on the Depo-Provera shot since july (1st shot) and received my second last week. I'm now bleeding a heavy brown/black. Should I be concerned?
I got off Depo-Provera in december and in january I had light bleeding for 2 days and recently started to bleed heavy. Is the Depo-Provera still effective in my body?
Had a dnc done and then the dr put me on provera (medroxyprogesterone) I finished that about 4-5 days ago but am now bleeding really heavy with clots again. Is this bad?
I started taking the Depo-Provera shot in nov of this year and I've been bleeding heavy ever since what are my options to stop this?
Estrogen: It should improve on its own over time but you could try Estradiol. 5 mg at night until it stops. There is another medication called listed a which prevents clots from dissolving and should help. Depo is notorious for this problem. ...Read more
Possibly but don't: It should NOT be done. The cycle will be variably disturbed. ...Read more
I started taking Depo-Provera for a heavy period it sucks I've been on my period since sep 9 I got my 3 shot and still bleeding help please?
Difficult: I'm so sorry you are going through this. It is a known side effect of the shot, and I hope your health care provider mentioned that. The best solution is to take a low-dose combined birth control pill in addition to help stop the bleeding. Depot can cause lining of uterus to thin and then small capillaries bleed. Best of luck. You can also sign up for healthtap and obgyn on this site can prescrib ...Read more
I took Depo-Provera 3 months ago and keep bleeding heavy ever since, is there a way to stop it or slow it down?
Depo-provera deposits a form of Progesterone in the body which lasts for about 4 months. One of the side effect is unpredictable and heavy periods.
It usually gets better over time to even lead to no menses over time, but discuss with your OB when you go for your next shot in a month. ...Read more
I am have a heavy cycle I just took a Depo-Provera provera (medroxyprogesterone) shot yesterday. How long does it takes for Depo-Provera to stop the bleeding?
A few weeks!: Talk to your physician if your bleeding is excessive. Other medications such as Lysteda may help to reduce the uterine bleeding without additional hormones ...Read more
I took Depo-Provera to help with heavy perio but I have been bleeding for 1 whole month my dr gave me gildess pills to take over shot to help stop the bleedi?
Great idea: That's the best idea... What your doctor did. Often the shot causes the lining of the uterus to be unstable, and have small bleeds, or continuous bleeding. The estrogen in the pill he/she gave you can help to stabilize the lining to help stop the bleeding from the depot provera (medroxyprogesterone). Very common strategy to help women. ...Read more
I've been bleeding heavily for 2 1/2 weeks since I got my 1st Depo-Provera shot 1 1/2 months ago. Is there anything I can do to stop it & am I losing too much?
On a 10day course of provera (medroxyprogesterone) for heavy bleeding. Going on vacation the day after I finish med-can I take longer than 10 days so I don't bleed on vacay?
Vaginal bleeding: Not advised. No that wouldn't be a good ideas ...Read more
I started my menstrual cycle on the 24th of october. It was heavy from then up until now. I change pads every hour. I was on provera tabs for 5days. Is it normal to bleed like this
Normal on Depo: Bleeding on depoprovera is highly variable. There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. ...Read more
Depo bleed: Irregular bleeding is an almost universal side effect of depo. There is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. Most people have absent periods but some will have more frequent. ...Read more
I've been bleeding lighty for the past week n ahalf at first and now its getting heavier ever since I got off the Depo-Provera shot, can I be pregnant?
Only way: To answer your question is to do a hpt. ...Read more
Supposed to get my second shot of Depo-Provera tomorrow, but I have been having heavy bleeding for the past 21 days. Should I get the second shot, or stop?
You can get another: Yes, you can get another shot in order to continue protection from unwanted pregnancy. However, you should talk to your doctor about ways to slow down or stop the bleeding. Some women experience irregular bleeding for a while after getting started on Depo-Provera injections but most of them they will go away eventually. ...Read more
I took the last of 10 provera (medroxyprogesterone) 5mg to stop heavy bleeding a week ago. I'm now on day 2 of heavy bleeding (little clotting, bright red) is this normal?
No: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
I'm on the Depo-Provera to bleed less but sometimes I still bleed like my heavy flow I would normally have, what can I do so I don't?
Depoprovera: There is not much you can do actually. Depoprovera is a very good contraceptive option for young patients but it has the side effects of bleeding. It works (one of many thing it does) by removing the tissue inside your uterus and until that happens the bleeding will be unpredictable and sometimes heavy. ...Read more
Been on Depo-Provera provera (medroxyprogesterone) for almost 2 years, and have had absolutely no bleeding. I have sudden heavy bleeding.
Normal Depo Provera (medroxyprogesterone): It is very normal to not have a period while on Depo-Provera provera (medroxyprogesterone). It is also very common to have irregular bleeding on Depo-Provera provera (medroxyprogesterone). If the heavy bleeding is prolonged, please follow up with your gynecologist for treatment of the breakthrough bleeding. ...Read more
I'm having heavy today bleeding after cyrotherapt three weeks ago. I'm on the Depo-Provera shot and haven't had a period in almost a year.
Depends: It's common to have discharge after cryotherapy, but, that said, it's unusual to have delayed heavy bleeding like you describe. Cryotherapy shouldn't mess up your hormones. Perhaps there was a scab or clot that just got dislodged. If the bleeding lasts more than 48 hours, especially if it continues to be heavy, you should contact your gyno. ...Read more
- Talk to a doctor online
- No period after taking provera
- If you bleed after taking plan b did it work
- How long does depo-provera stay in your system after you stop taking it?
- Head heaviness after taking head bath
- Heavy bleeding after taking norethisterone
- Heavy bleeding after taking ipill
- Why do i bleed after a heavy workout?
- Sudden heavy nose bleed after blowing
- How many hours do you bleed after taking misoprostol?